# SDR SWAA2023020991072

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM STA 986.5 BETWEEN RBL 36'-45'<[01] REMOVED CORROSION ON MAIN CABIN AFT WET AREA AT FLOOR BEAM STA 986.5 BETWEEN RBL 36' TO RBL 45' REF SRM 51-10-02-0G.;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.148' TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[04] THIS CORROSION IS PRESENT ON AN EXISTING REPAIR; NO REWORK IS PERMITTED ON EXISTING REPAIRS PER SRM 53-70-51-2R-4. EXISTING REPAIR NEEDS REPLACEMENT;[05] REMOVED TWO (2 EAS) INTERCOSTAL ANGLES AT FLOOR BEAM STA 986.5 RBL 40 REF SRM 51-40-02-0G-0.;[06] REMOVED INTERCOSTAL AT FLOOR BEAM STA 986.5 RBL 40 REF SRM 51-40-02-0G-0.;[07] REMOVED LOWER ANGLE STA 986.5 RBL 45 REF SRM 51-40-02-0G-0.;[08] REMOVED ALL REPAIR FASTENERS AT FLOOR BEAM STA 986.5 BETWEEN RBL 30' TO RBL 45' REF SRM 51-40-02-0G-0;[09] THIS CORROSION IS LOCATED ADJACENT TO ANOTHER CORROSION THAT IS OUT OF LIMITS AND BOTH CORROSIONS ARE LOCATED ON A SECTION OF THE FLOOR BEAM THAT HAS A PREVIOUS REPAIR WHICH WILL NEED REPLACEMENT; THEREFORE; WORK WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00H7R9S;[10] VERIFIED STEP 9. FINAL.
